Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdrawal spikenealy

Posted by Sad Panda on May 24, 2004, at 1:49:57

In reply to Effexor Withdrawal, posted by spikenealy on May 23, 2004, at 6:45:37

> I was on Effexor XR 150mg a day for about 4 months. Decided to quit and have been going through hell - insomnia interspersed with incredible fatigue and long periods of sleep, nausea, brain shivers, itching all over etc etc. This really stinks - Effexor has to rank as one of the worst drugs ever. Any suggestions? I don't want to go on another drug like Prozac - is there anything else I can try? Benadryl did nothing for me.
>
>

I know you don't want to, but Prozac is the best answer. The reason is it's long half life, it takes weeks to leave you which creates a very slow taper for itself. Effexor is gone practicaly in a couple of days which is why it is so brutal.

Cheers,
Panda.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[350038]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sad Panda thread:349834
URL: http://www.dr-bob.org/babble/20040521/msgs/350038.html